# SDR SIMA201811098002

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 7,215 hours, 4,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN UNLESS " ARMED" AND THEN "DISARMED" A SECOND TIME.-C/A-OPENED MAIN CABIN DOOR IAW EMB 175 AMM 52-11-00-940-001 STEP 3 AND CLOSED IAW 52-11-00-940-003 STEP 12 THROUGH SEVERAL CYCLES. NO FAULT FOUND, DOOR OPENS AND CLOSES NORMALLY.
